# SDR UALA2012103006247

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 44,828 hours, 5,413 cycles
- Engine: Pwa PW40903
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REST AREA DOOR LOCK UNABLE TO OPEN FROM OUTSIDE.  NOT TO BE USED.  DOOR LOCK IS INOP CANNOT UNLOCK FROM OUTSIDE. INF- :.PCN 023-1395 OR 023-1394 OUT OF STOCK AT ORD.  SECURED LOOSE HARDWARE, OPS CHECK GOOD.
